# SDR SWAA086187

- Difficulty date: November 12, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N661SW
- Make and model: Boeing 737317
- Aircraft serial: 23173
- Aircraft time: 68,517 hours, 51,951 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6547958
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 24Y CHECK, FOUND STUB FRAME CORRODED AT BS 793, STR 27R.  REPAIRED STUB FRAME PER SRM.
